# SDR AALA2009030200534

- Difficulty date: March 2, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N780AN
- Make and model: Boeing 777223
- Aircraft serial: 29956
- Aircraft time: 35,187 hours
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LHR - EMERGENCY LIGHT IN FIRST CLASS RIGHT LOWER EDGE OF CENTER GALLEY INOPERATIVE.  REPLACED LIGHT ASSEMBLY FOR EMERGENCY LIGHT IN FIRST CLASS RIGHT SIDE LOWER EDGE OF CENTER GALLEY.
